# SDR 99ZZZX914

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Part number: 632041
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND CONNECTING ROD BOLT-TO-HOLE CLEARANCE ON ROD CAP EXCESSIVELY TIGHT (OUT OF FACTORY LIMITS) TO THE POINT OF HAVING TO HAMMER THE BOLT INTO THE ROD CAP BOLT HOLE.  AFTER INVESTIGATION WITH INSIDE AND OUTSIDE MICROMETERS AND CLOSE OBSERVATION OF THE INSIDE OF THE BOLT HOLE WITH A MICROSCOPE, FOUND THE BOLT HOLE IN THE ROD CAP AND ROD WAS DISTORTED IN THE SAME AREA ON THE INSIDE OF THE HOLE AS THE NUMBER POSITION STAMPED ON THE OUTSIDE OF THE HOLE.
